MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM

NIHON KOHDEN CORPORATION PU-621R; CENTRAL MONITORING SYSTEM
Model Number PU-621R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that rooms 1 and 7 were sending the vitals to the wrong tiles on this central nurse's station (cns).According to the customer, bed 7 was showing the vitals from bed 1 and bed 1 was showing the vitals from bed 7.Technical support (ts) asked the customer to un-monitor both beds on the cns.Ts then had the customer re-name the bed-ids on the bedside monitor (bsm) to their according rooms.Ts finally had the customer re-monitor the beds to their respective rooms to resolve the issue.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that rooms 1 and 7 were sending the vitals to the wrong tiles on this central nurse's station (cns).According to the customer, bed 7 was showing the vitals from bed 1 and bed 1 was showing the vitals from bed 7.There was no patient injury reported.

Brand Name
PU-621R
Common Device Name
CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24747252
Report Number8030229-2026-06345
Device Sequence Number9138030
Product Code MHX
UDI-Device Identifier04931921114131
UDI-Public(01)04931921114131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPU-621R
Device Catalogue NumberPU-621RA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown